# SDR DXTA2023122110392

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 2,620 hours, 1,693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE BINDS WHEN CLOSING COMPLETED GENERAL VISUAL INSPECTION OF CABIN DOOR FOR OBVIOUS DEFECTS, NONE FOUND. CYCLED DOOR NUMEROUS TIMES, FOUND RESISTANCE AT UPPER AFT DOOD PIN AREA. ADJUSTED CABIN DOOR STOPS AS REQUIRED IAW CE-680A AMM CH 52-10-00. ADJUSTED UPPER CABIN DOOR LATCH STRIKER IAW CE-680A AMM CH 52-10-00. CABIN DOOR OPS CHECKS GOOD, INTERIOR DOOR LATCH LEVER MOVES SMOOTHLY AND NO LONGER BINDS.
